JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON MAXIMAL SUBSET-SUM-DISTINCT SEQUENCES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON MAXIMAL SUBSET-SUM-DISTINCT SEQUENCES
Bae, Jae-Gug;
  PDF(new window)
 Abstract
Since P. Erdos introduced the concept of "subset-sum-distinctness", lots of mathematicians have been interested in a "dense" set having distinct subset sums. In this paper, we establish a couple of theorems on maximal subset-sun-distinct sequence with respect to the set inclusion.
 Keywords
subset-sum-distinct sequence;
 Language
English
 Cited by
 References
1.
Analytic number theory Vol.1, Progr.Math., 1996. vol.138. pp.31-37

2.
Proc.Amer.Math.Soc., 1996. vol.124. 12, pp.3627-3636 crossref(new window)

3.
Colloquium Mathematicum, 1969. vol.20. pp.307

4.
Journal of Combinatorial Theory, Series A41, 1986. pp.89-94

5.
Monographies de L'Enseignement Mathematique 28, 1980.

6.
Unsolved Problems in Intuitive Mathematics, Vol.Ⅰ, Number Theory, 1994.

7.
Annals of Discrete Mathematics, 1982. vol.12. pp.141-154